# SDR DALA13016060946

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1380 STA X=13 AND X=-13. REF. (T0 276519). FRAME TEE WAS REPLACE IAW DWG 9912246, REV DE (FRAME TEE WAS REMOVED AND NEW FRAME TEE WAS INSTALLED ) IAW SRM 51-30-2 , 51-30-5. CORROSION LEVEL 2.
